MAUDE Adverse Event Report: GYRUS ACMI, INC. VIZISHOT 2 FLEX; SINGLE USE ASPIRATION NEEDLE

GYRUS ACMI, INC. VIZISHOT 2 FLEX; SINGLE USE ASPIRATION NEEDLE
Model Number NA-U403SX-4019
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the vizishot needle broke inside the catheter.The issue was found during a bronchoscopy with electromagnetic navigation.The procedure type was unknown; however, the intended procedure was completed with the same device.There were no reports of patient injury or harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was not confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A root cause could not be identified.Based on the results of the investigation: it is likely the following led to the malfunction: the most probable cause of the complaint was unable to be determined as the device issue was not found.No further escalation is required.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information from customer.

Brand Name
VIZISHOT 2 FLEX
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23810463
Report Number3011050570-2025-01464
Device Sequence Number7621534
Product Code KTI
UDI-Device Identifier00821925043060
UDI-Public00821925043060
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K163469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-U403SX-4019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown